Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!

  

Recent AnswersAnswers by CategoryAsk a Question

 Get E-Mail Notifications When This Forum Updates or Subscribe With RSS


HIV Wellness

No questionSep 22, 2014
HIV Treatment for studentsAug 6, 2014
CompleraJun 12, 2014
alchoholJun 12, 2014
how to reduce high CPKJun 2, 2014
Complera and my liverJun 2, 2014
NutritionMay 28, 2014
HelloMay 22, 2014
Hep C co infection with HIVMay 22, 2014
TestosteroneMay 8, 2014
HIV functional cure within 5-10 yearsMay 5, 2014
Trimex and CoumidinMay 2, 2014
Will I Recover From My Serious Drop in T Cell?Apr 24, 2014
Epzicom treatment questionApr 11, 2014
HELP! I missed 1 dose of my ARV! Mar 26, 2014
side effects of HIV medsMar 11, 2014
Office work and always getting sickMar 11, 2014
taking stocrin in addition to viramune and truvadaFeb 21, 2014
Croi 2014Feb 18, 2014
taking stocrin in addition to viramune and truvadaJan 14, 2014
Your books on nutritionJan 5, 2014
Frustrated with low CD4 after 2 years on medsDec 29, 2013
PcpDec 3, 2013
what to do next?Nov 23, 2013
HIV Runner Looking for other Antiviral OptionsNov 15, 2013
start of nueropathy?Nov 7, 2013
Health provider won't put me on medsNov 6, 2013
question u were about to reply Oct 28, 2013
Are we closer to cure hivOct 28, 2013
exerciseOct 17, 2013
Vaccine Oct 9, 2013
CHANCESOct 3, 2013
Bilirubin Sep 25, 2013
newly diagnosed, dreams shatteredSep 25, 2013
CD4 cells and viral loadSep 12, 2013
Exercise and neuropathySep 11, 2013
Living with an HIV partnerSep 1, 2013
lipid test and cureAug 31, 2013
vaccineAug 30, 2013
Harmful gut floraAug 27, 2013
muscle fatiqueAug 15, 2013
Hiv futureAug 1, 2013
Is Probiotics Safe for people living with HIV?Aug 1, 2013
Get the weight offJul 29, 2013
CD4 still below 100 after almost 1 year on ARVJul 22, 2013
What time of day should I take ARV'sJul 22, 2013
CD4 counts and udictatable viral loadJul 8, 2013
New Poz - need point of reference - confusedJun 22, 2013
night sweatJun 21, 2013
Follow Up On ResponseJun 19, 2013
help in yemenJun 13, 2013
In next 5 years treatmentJun 5, 2013
NanoARTJun 4, 2013
Am I too optimistic for my own good?May 30, 2013
Almost ready for starting meds... last questionMay 27, 2013
Can AIDS affect your heart? May 26, 2013
Houston support groupsMay 25, 2013
Treatment options/Drs. in Venezuela/Treatability of or Coping with myopathy May 17, 2013
Should I start meds (again?)May 7, 2013
MastersApr 13, 2013
Where do the tiredness symptons come fromApr 1, 2013
ISENTRESS and TRUVADAMar 21, 2013
improving with medecineMar 21, 2013
Thank You Nelson,Isentress resistance.Mar 18, 2013
Till now, my body is resisting quite well without Meds but...Mar 15, 2013
Poppers & Kaposi SarcomaMar 11, 2013
Frequent urination, numbness of hands, thirst while hiv positiveFeb 25, 2013
poppers Feb 18, 2013
total loss of energy Feb 6, 2013
Re: Lipodystrophy Feb 6, 2013
nutrition Jan 30, 2013
Water and HIVJan 17, 2013
Reyataz & Truvada, doctor wants to add NorvirJan 11, 2013
Wow! You are quite an inspiration! Jan 10, 2013
my brother has hight cpkJan 5, 2013
Just infected and should i use supplement to maintain health?Jan 2, 2013
Quitting trizivirNov 5, 2012
cd4 not increasing for long timeOct 29, 2012
High triglycerides, nothing works.Oct 12, 2012
Low Blood Sodium(Electrolyte)Sep 29, 2012
Reyataz & Truvada, doctor wants to add NorvirSep 8, 2012
iron?Aug 24, 2012
Keep taking the drugs that failed?Aug 12, 2012
heloAug 11, 2012
Reoccurring bouts of shinglesJul 29, 2012
What are the main things to do / NOT do - HAART?Jul 11, 2012
colloidal silver and hivJul 11, 2012
EPHEDRINE&CAFFINE Jul 10, 2012
HIV and SyphilisJul 9, 2012
Nelson, How is Timothy Brown doing?Jun 13, 2012
relate to previous blogJun 5, 2012
SupplementsJun 5, 2012
maximumu days to stay without atriplaJun 2, 2012
How can me and my child be negative?May 27, 2012
Tips on fatigueMay 23, 2012
Is there any advantage from switching from Atripla to QUAD?May 21, 2012
cpkMay 20, 2012
tirednessMay 13, 2012
Decreasing Viral Load Via DietMay 7, 2012
recently diagnosed May 5, 2012
Resistance?May 2, 2012
missing the exact timeApr 21, 2012
ZolinzaApr 17, 2012
SGPT is 89Apr 17, 2012
sideeffects of medicationApr 16, 2012
Parotid GlandApr 12, 2012
Gut integrityApr 11, 2012
HIV and Avascular NecrosisApr 10, 2012
Effect of HAART on beneficial gut microbes Apr 6, 2012
Medicine treatment opinionApr 5, 2012
are you counting on any thingApr 1, 2012
CureApr 1, 2012
Things that make me worriedApr 1, 2012
RashMar 18, 2012
Any good Herbal remedies to help with PN?Mar 15, 2012
Things that make me worriedMar 12, 2012
interaction between hiv medication and viagraFeb 21, 2012
I ask this without JudgementFeb 21, 2012
amino acidsFeb 16, 2012
anxiety and depressionFeb 16, 2012
MY SWOLLEN PAROTID (SALIVA) GLANDS AND PROBIOTICSFeb 5, 2012
Functional cureFeb 5, 2012
PrediabetesFeb 3, 2012
What should a long term survivor be asking his doctorFeb 3, 2012
HIV and DiabetesFeb 1, 2012
How Can I get your books?Jan 8, 2012
I need to know if I have to begin ARVs treatment Jan 6, 2012
Many ways to deal with depressionDec 27, 2011
Hi from worried person nelsonDec 23, 2011
Medications that cause poor erectionsDec 23, 2011
hiv+ woman wants to get pregnantDec 23, 2011
i am a male on ATRIPLA for a year i want a child now.Dec 15, 2011
vaccinationNov 29, 2011
Is Clinical Depression A Side Effect Of This Too?Nov 22, 2011
Normal T levelsNov 14, 2011
More on the cureNov 12, 2011
Hiv and Erection drugs!Nov 3, 2011
Doctor wants me to change my RegimineOct 5, 2011
we have a possible hiv cure now !!!Sep 26, 2011
anal cancerSep 22, 2011
heavy drinking and hivSep 20, 2011
Neurological complications in long HIVers on HAART?Sep 20, 2011
nutrition supplements and AIDS, mental, neurological and side effect symptoms Sep 1, 2011
Poppers and Cd4 countsSep 1, 2011
Trying to concieveSep 1, 2011
FatigueAug 29, 2011
What should I start with?Aug 21, 2011
addictions and hivJul 1, 2011
Back PainJun 29, 2011
Surgery Jun 25, 2011
HAART and vitamin complementsJun 22, 2011
Need boostingJun 22, 2011
NEW TO THISJun 22, 2011
My Daily Supplements Jun 22, 2011
Re: Not on Meds -Dramatic drop in CD4 count (355 to 174) but low vl (drop of 12k to 5k)Jun 22, 2011
Follow up on brother visitJun 14, 2011
RE : Coffee and HIVJun 14, 2011
Rapid ProgressorJun 14, 2011
HIV organ damageJun 12, 2011
Not on Meds -Dramatic drop in CD4 count (355 to 174) but low vl (drop of 12k to 5k)Jun 12, 2011
Question about a comment you made...May 26, 2011
getting weight and energy backMay 9, 2011
HIV PregressionMay 9, 2011
Watery sperm Apr 29, 2011
What are the best meds for HIV+Apr 27, 2011
Again, not a question but a comment... deeply thankfulApr 26, 2011
Need advice Apr 24, 2011
THANKS FOR YOU ALL SUPPORT AND HARD WORK!Apr 11, 2011
Slow CD4 increaseApr 11, 2011
excessive itchinApr 11, 2011
D3 supplemets and Tenofovir-containing ARTApr 11, 2011
Atripla, 18 years old. i feel like killing my self. Apr 7, 2011
Where to apply testosterone gelApr 7, 2011
Comment on the question 3-8-11 on starting treatment lateApr 2, 2011
very emotionalMar 29, 2011
A good medical careMar 21, 2011
ur guide to liveMar 16, 2011
Testosterone's Normal. No Sex Drive. Where To Turn Next?Mar 11, 2011
Increasing HDLMar 8, 2011
No energyFeb 4, 2011
Drop in tcellsFeb 4, 2011
thymusJan 31, 2011
Thank youJan 30, 2011
No-flush niacin vs. cholesterol & triglyceridesJan 14, 2011
HIV and vitaminsJan 12, 2011
Exhausted - Beyond BelieveJan 11, 2011
Nandrolone and MoodDec 27, 2010
Newly DiagnosedDec 27, 2010
I need help from an expert!Dec 26, 2010
Should I go to the doctor?Dec 6, 2010
Weight Gain in Cancer & HIV Patients.Oct 16, 2010
HEP VACINES ADVICE Oct 11, 2010
Your lecturesOct 11, 2010
Just got my labsSep 28, 2010
Efavirenz?Sep 25, 2010
Recently Diagonsed & ConfusedSep 15, 2010
advise meSep 15, 2010
Vitamin supplementsSep 10, 2010
STARTED MY MEDS YETERDAY AUG-11-2010Aug 13, 2010
Investigación amfarAug 13, 2010
ANSWER TO YOUR QUESTION S.O.SJul 29, 2010
Rash with blistersJul 29, 2010
Mental Therapy?Jul 11, 2010
HIV and blood-test results- Any health tips to stay healthy?Jul 10, 2010
Food i can eat to increase CD4Jul 2, 2010
finasteride y testosteroneJun 29, 2010
Poppers/Rush/Amyl NitriteJun 29, 2010
OsteoporosisJun 29, 2010
HIV & AllergiesJun 20, 2010
schizophrenia and HIV/AIDS diagnosis late stageJun 20, 2010
SGPT,SGOT AND TG HIGHJun 17, 2010
Can nutrition and exercise help improve HIV-related neuropathy?Jun 6, 2010
On long term testosterone- can I have a child?Jun 3, 2010
thanksJun 2, 2010
Is androgel safe if not on meds?Jun 2, 2010
helpMay 29, 2010



 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement